# SDR AALA20160317007

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 48,034 hours, 19,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531052
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WORN BEYOND LIMITS ON OTBD TRACK FWD TIE DOWN ON SEAT 5DEF.  R & R OTBD SEAT TRACK FOR SEAT 5DEF IAW SRM 51-40-02.  ACFT IN BASE MX.
